# SDR SWAA2022083139530

- Difficulty date: August 7, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING 2022-418567 / [01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02; MEASURE OF CRACK ON DAMAGED SUPPORT ANGLE IS: 3.027 INCHES; NOMINAL THICKNESS OF SUPPORT ANGLE IS: 0.063 INCHES;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02; MEASURE OF CRACK ON DAMAGED SUPPORT ANGLE IS: 3.027 INCHES; NOMINAL THICKNESS OF SUPPORT ANGLE IS: 0.063 INCHES TOOL USED CALIPER P/N: 500-197-30 S/N: A18229518 DUE DATE: 21.SEP.22;[03] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02
